BibTeX record journals/tit/Rizomiliotis10

download as .bib file

@article{DBLP:journals/tit/Rizomiliotis10,
  author       = {Panagiotis Rizomiliotis},
  title        = {On the resistance of Boolean functions against algebraic attacks using
                  univariate polynomial representation},
  journal      = {{IEEE} Trans. Inf. Theory},
  volume       = {56},
  number       = {8},
  pages        = {4014--4024},
  year         = {2010},
  url          = {https://doi.org/10.1109/TIT.2010.2050801},
  doi          = {10.1109/TIT.2010.2050801},
  timestamp    = {Tue, 10 Mar 2020 10:44:59 +0100},
  biburl       = {https://dblp.org/rec/journals/tit/Rizomiliotis10.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics